# SDR AALA20040225

- Difficulty date: February 4, 2004
- Submitted: February 13, 2004
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY EXIT LIGHT ON RIGHT SIDE OF BUSINESS CLASS SEATS AND OVERHEAD INOPERATIVE.  REPLACED BATTERY AND BATTERY CHARGER FOR EMERGENCY EXIT LIGHTS ON RIGHT SIDE OF BUSINESS CLASS SEATS AND OVERHEAD.  SYSTEM GROUND CHECKED NORMAL OPERATION.
